Previous |  Up |  Next


Title: Solvability of a first order system in three-dimensional non-smooth domains (English)
Author: Křížek, Michal
Author: Neittaanmäki, Pekka
Language: English
Journal: Aplikace matematiky
ISSN: 0373-6725
Volume: 30
Issue: 4
Year: 1985
Pages: 307-315
Summary lang: English
Summary lang: Czech
Summary lang: Russian
Category: math
Summary: A system of first order partial differential equations is studied which is defined by the divergence and rotation operators in a bounded nonsmooth domain $\Omega\subset \bold R^3$. On the boundary $\delta\Omega$, the vanishing normal component is prescribed. A variational formulation is given and its solvability is investigated. (English)
Keyword: Friedrich’s inequality
Keyword: boundary value problem
Keyword: magnetostatics in vacuum
Keyword: bounded domain with Lipschitz boundary
Keyword: Trace theorems
MSC: 35Q99
MSC: 65N10
MSC: 76A02
MSC: 78A30
idZBL: Zbl 0593.35073
idMR: MR0795991
DOI: 10.21136/AM.1985.104154
Date available: 2008-05-20T18:27:58Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] C. Bernardi: Formulation variationnelle mixte des equations de Navier-Stokes en dimension 3.Thýese de 3ème cycle (deuxième partie), Paris VI (1979), 146-176.
Reference: [2] B. M. Budak S. V. Fomin: Multiple integrals, field theory and series.Mir Publishers, 1975. MR 0349913
Reference: [3] E. B. Byhovskiy: Solution of a mixed problem for the system of Maxwell equations in case of ideally conductive boundary.Vestnik Leningrad. Univ. Mat. Meh. Astronom. 12 (1957), 50-66. MR 0098567
Reference: [4] M. Crouzeix: Résolution numérique des équations de Stokes stationnaires. Approximation et méthodes iteratives de resolution d'inequations variationnelles et de problèms non lineaires.IRIA, 1974, 139-211.
Reference: [5] M. Crouzeix A. Y. Le Roux: Ecoulement d'une fluide irrotationnel.Journées Eléments Finis, Univ. de Rennes, 1976, 1 - 8.
Reference: [6] G. Duvaut J. L. Lions: Inequalities in mechanics and physics.Springer-Verlag, Berlin, 1976. MR 0521262
Reference: [7] A. Friedman: Advanced calculus.Reinhart and Winston, Holt, New York, 1971. Zbl 0225.26002, MR 0352342
Reference: [8] K. O. Friedrichs: Differential forms on Riemannian manifolds.Comm. Pure Appl. Math. 8 (1955), 551-590. Zbl 0066.07504, MR 0087763, 10.1002/cpa.3160080408
Reference: [9] V. Girault P. A. Raviart: Finite element approximation of the Navier-Stokes equation.Springer-Verlag, Berlin, Heidelberg, New York, 1979. MR 0548867
Reference: [10] M. Křížek P. Neittaanmäki: On the validity of Friedrichs' inequalities.Math. Scand. 54 (1984), 17-26. MR 0753060, 10.7146/math.scand.a-12037
Reference: [11] M. Křížek P. Neittaanmäki: Finite element approximation for a div-rot system with mixed boundary conditions in non-smooth plane domains.Apl. Mat. 29 (1984), 272 - 285. MR 0754079
Reference: [12] E. Moise: Geometrical topology in dimension 2 and 3.Springer-Verlag, Berlin, Heidelberg, New York, 1977.
Reference: [13] J. Nečas: Les méthodes directes en théorie des équations elliptiques.Academia, Prague, 1967. MR 0227584
Reference: [14] J. Nečas I. Hlaváček: Mathematical theory of elastic and elasto-plastic bodies: an introduction.Elsevier, Amsterdam, Oxford, New York, 1981. MR 0600655
Reference: [15] P. Neittaanmäki M. Křížek: Conforming FE-method for obtaining the gradient of a solution to the Poisson equation. Efficient Solvers for Elliptic Systems.(Ed. W. Hackbush), Numerical Methods in Fluid Mechanics, Vieweg, 1984, 73-86. MR 0804088
Reference: [16] P. Neittaanmäki J. Saranen: Finite element approximation of electromagnetic fields in the three dimensional case.Numer. Funct. Anal. Optim. 2 (1981), 487-506. MR 0605756, 10.1080/01630568008816072
Reference: [17] Neittaanmaki J. Saranen: A modified least squares FE-method for ideal fluid flow problems.J. Comput. Appl. Math. 8 (1982), 165-169. 10.1016/0771-050X(82)90038-9
Reference: [18] R. Picard: Randwertaufgaben in der verallgemeinerten Potentialtheorie.Math. Methods Appl. Sci. 3 (1981), 218-228. Zbl 0466.31016, MR 0657293, 10.1002/mma.1670030116
Reference: [19] R. Picard: On the boundary value problems of electro- and magnetostatics.SFB 72, preprint 442 (1981), Bonn. MR 0667134
Reference: [20] R. Picard: An elementary proof for a compact imbedding result in the generalized electromagnetic theory.SFB 72, preprint 624 (1984), Bonn. MR 0753428
Reference: [21] J. Saranen: On generalized harmonic fields in domains with anisotropic nonhomogeneous media.J. Math. Anal. Appl. 88 (1982), 104-115. Zbl 0508.35024, MR 0661405, 10.1016/0022-247X(82)90179-2
Reference: [22] J. Saranen: On electric and magnetic fields in anisotropic nonhomogeneous media.J. Math. Anal. Appl. 91 (1983), 254-275. MR 0688544, 10.1016/0022-247X(83)90104-X
Reference: [23] R. Temam: Navier-Stokes Equations.North-Holland, Amsterdam 1977. Zbl 0383.35057, MR 0609732
Reference: [24] Ch. Weber: A local compactness theorem for Maxwell's equations.Math. Methods Appl. Sci. 2 (1980), 12-25. Zbl 0432.35032, MR 0561375, 10.1002/mma.1670020103


Files Size Format View
AplMat_30-1985-4_8.pdf 1.059Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo